# SDR 2007UALA01466

- Difficulty date: May 10, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 47,322 hours, 16,545 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT REMAINED EXTINGUISHED DURING SLIDE SQUIB TEST 2 ON SIDE 5 (05=L, 06=R).    [SUP 06-06-07]  FOUND LEFT OVERWING EVAC SLIDE BOTTLE PRESS LOW. ACCOMPLISHED A ONE TIME RECHARGE. SQUIB TEST OK. CYLINDER REPLACED AT FIRST MAINT STATION WHERE PARTS WERE AVAILABLE.
